# SDR CALA9800411

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Part time: 2,748 hours
- Component: Pico
- Stage of operation: TX
- Nature of condition: B, A, P
- Precautionary procedure: D, E

## Discrepancy

A FUEL SMELL WAS REPORTED IN THE COCKPIT AND CABIN DURING TAXI OUT AT MAN.  WHILE RETURNING TO THE GATE THE FIRE DEPARTMENT REPORTED FIRE COMING FROM THE NR 2 ENGINE.  THE NR 2 ENGINE WAS SHUT DOWN.  EMERGENCY EVACUATION SLIDES WERE DEPLOYED AND PASSENGERS EXITED THE AIRCRAFT VIA THE SLIDES.  THE FIRE DEPARTMENT EXTINGUISHED THE ENGINE FIRE.  THE L-3 DOOR SLIDE DID NOT FULLY DEPLOY.  THE NR 2 ENGINE WILL BE REPLACED.  THE SDR WILL REMAIN OPEN FOR FINDINGS ON L-3 DOOR SLIDE.
